# SDR CALA2016120996022

- Difficulty date: December 7, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 76,271 hours, 28,718 cycles
- Engine: Iae V2527A5
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Condition: Corroded
- Location: Emergency Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EMERGENCY HATCH HAS CORROSION ON INNER STRUCTURE FITTING AFT LOWER CORNER.   REMOVED CORROSION AT LH FWD EMERGENCY HATCH T SECTION LOWER FRAME.  NO ALLOWABLE DAMAGE LIMITS IN SRM. R & R T SECTION, CURVED EDGE FRAME, SEAL RETAINER IAW SRM 51-42-11,PAR.6,5,3. 51- 49-60, TABLE 11. 51-73-00, PAR.5. 52-20-00. 51-72-11, PAR.4,5.
